# SDR DJFA2009005

- Difficulty date: January 25, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N818LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258534
- Aircraft time: 7,628 hours, 4,864 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, CREW NOTED A HOT ELECTRICAL BURNING ODOR IN THE COCKPIT.  NO SMOKE WAS SEEN AND ACFT LANDED SAFELY.  MX PERFORMED A THOROUGH INSP OF THE ACFT SYS BUT WAS UNABLE TO DUPLICATE THE DISCREPANCY.
